BibTeX record journals/jca/FormentiPR18

download as .bib file

@article{DBLP:journals/jca/FormentiPR18,
  author    = {Enrico Formenti and
               K{\'{e}}vin Perrot and
               Eric R{\'{e}}mila},
  title     = {Computational Complexity of the Avalanche Problem for One Dimensional
               Decreasing Sandpiles},
  journal   = {J. Cell. Autom.},
  volume    = {13},
  number    = {3},
  pages     = {215--228},
  year      = {2018},
  url       = {http://www.oldcitypublishing.com/journals/jca-home/jca-issue-contents/jca-volume-13-number-3-2018/jca-13-3-p-215-228/},
  timestamp = {Sat, 25 Apr 2020 14:02:01 +0200},
  biburl    = {https://dblp.org/rec/journals/jca/FormentiPR18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics